# SDR ASAA2014060608090

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 20,985 hours, 6,469 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 13071
- Condition: Defective
- Location: Nr 2 Bleed Sys
- Part time: 12,739 hours, 5,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PNEUMATIC PRESSURE 20 PSI HIGHER THAN RIGHT PNEUMATIC PRESSURE ON CLIMB, LEFT 40 PSI, RIGHT 20 PSI. IN CRUISE, LEFT 40, RIGHT 25.  ACFT GROUNDED.  PERFORMED TROUBLESHOOTING ON THE NR 2 ENGINE PNEUMATIC SYSTEM IAW MG-36WC-00001 AND FIM TASK 36-10, TASK 805.  FOUND THE BLEED AIR REGULATOR DEFECTIVE & THE PRECOOLER VALVE DEFECTIVE.  REPLACED THE BLEED AIR REGULATOR IAW AMM 36-11-03-400-801.  REPLACED THE PRE-COOLER CONTROL VALVE IAW AMM 36-12-02-400-801.  PERFORMED THE REPAIR CONFIRMATION IAW FIM TASK 36-10, TASK 805, STEP H.  NO DEFECTS NOTED.  BOTH NEEDLES PAIRED AT 42 PSI.
